Minimality and complementarity properties associated with Z-functions and M-functions

Research output: Contribution to journalArticlepeer-review

Abstract

A nonlinear generalization of square matrices with non-positive off-diagonal elements is presented, and an algorithm to solve the corresponding complementarity problem is suggested. It is shown that the existence of a feasible solution implies the existence of a least solution which is also a complementary solution. A potential application of this nonlinear setup in extending the well-known linear Leontief input-output systems is discussed.

Original languageEnglish
Pages (from-to)17-31
Number of pages15
JournalMathematical Programming
Volume7
Issue number1
DOIs
StatePublished - Dec 1974
Externally publishedYes

Fingerprint

Dive into the research topics of 'Minimality and complementarity properties associated with Z-functions and M-functions'. Together they form a unique fingerprint.

Cite this